VocalFest 2018 "Character and Creativity in Song" Schedule

Schedule			
Time	ACTIVITY	Room	
	Friday, 9/14/18		
4:00 PM	Registration Opens	Grand Foyer	
5:00 PM	Boutique open	Troy Hills	
5:00 PM	Group Vocal Instruction (GVI): Breathing & Posture - Katie Blackwood	Grand Ballroom	
6:00 PM	Group Vocal Instruction (GVI): Tension-free Singing - Katie Blackwood	Grand Ballroom	
6:00 PM	Quartet meeting with Sharon Vitkovsky	Madison	
6:00 PM	DCP testing - Christine Estrada	Randolph	
7:00 PM	Welcome and Regional Song - San Francisco Bay Blues	Grand Ballroom	
7:15-8:15 PM	"From Melody to Humanity" Karen Sweeters	Grand Ballroom	
8:30-9:15 PM	Section rehearsals for song of the weekend "Cheers"	Tenor: Whippany Lead: Randolph Bari: Morristown Bass: Madison	
9:30-10:00 PM	Whole group rehearsal of "Cheers"	Grand Ballroom	
10:00-11:00 PM	Quartet Showcase & Mix and Match - Sharon Vitkovsky	Grand Ballroom	
11:00 PM	Informal Tagging Time	Living Room	
	Saturday, 9/15/18		
	Breakfast on your own		
All day	Boutique open	Troy Hills	
8:00 AM	Registration Opens	Grand Foyer	
9:00 AM	Welcome and Regional Song - Girls Just Wanna Have Fun	Grand Ballroom	
9:15 AM	"Breathing - It's Not Just for Survival!" Karen Sweeters	Grand Ballroom	
10:15 AM	15-minute break		
10:30 AM	Opening Regional Song - <i>Tuxedo Junction</i> "Expression Category - What is it really?" Karen Sweeters Closing Regional Song - <i>That's What Friends Are For</i>	Grand Ballroom	
11:30 AM	Whole group rehearsal of "Cheers"	Grand Ballroom	
12:00 PM	Lunch on your own		
12:00 PM	Team Coordinators' Lunch with Beth Fulton	Boonton	
12:00 PM	Directors' Lunch with Jean Schoenlank	Morris Room	
1:30 PM	 * Chorus A with Katie Blackwood and Karen Sweeters Breakout Classes - Session 1 * How to Give a PVI - Patty Danner * Group Vocal Instruction (GVI): Proper Vocal Placement - Marilyn Block * Quartet 101 - Sharon Vitkovsky * Effective Rehearsal Planning - Harriette Walters * Effective Section Rehearsals - Carole Argulewicz * Ensemble/Team Building - Alexis DePersia-Norelli * How to Reduce the Stress of Establishing a Budget - Mary Connelly * Membership and Marketing: Perfect Together - Lori Britt Horvath & Melissa Prew * Music Theory 101 - Jeanne Elmuccio * So You Want to be a Director - Kat Britt & Jenn Hunter 	Grand Ballroom Whippany Morristown Madison Livingston Dover Chatham Executive Suite Denville Randolph Florham Park	
2:30 PM	15-minute break		

2:45 PM	 * Chorus B with Scott Brannon and Karen Sweeters Breakout Classes - Session 2 * How to Give a PVI - Patty Danner * Group Vocal Instruction (GVI): Proper Vocal Placement - Marilyn Block * Quartet 101 - Sharon Vitkovsky * Effective Rehearsal Planning - Harriette Walters * Effective Section Rehearsals - Carole Argulewicz * Ensemble/Team Building - Alexis DepPersia-Norelli * How to Reduce the Stress of Establishing a Budget - Mary Connelly * Membership and Marketing: Perfect Together - Lori Britt Horvath & Melissa Prew * Music Theory 101 - Jeanne Elmuccio * So You Want to be a Director - Kat Britt & Jenn Hunter 	Grand Ballroom Whippany Morristown Madison Livingston Dover Chatham Executive Suite Denville Randolph Florham Park
3:45 PM	15-minute break	
4:00 PM	"Coaching Under the Glass" Karen Sweeters and Sirens of Gotham Chorus	Grand Ballroom
5:00 PM	1-hour break Riser rehearsals: SOG - 5:00-5:20 HCC - 5:20-5:40 LOC - 5:40-6:00 Chorus gathering/rehearsal rooms from 5:00 - 10:00: SOG HCC LOC	Grand Ballroom Madison Morristown Grand Ballroom South
6:00 PM	Happy Hour Sing with Just 4 to benefit Young Singers Foundation	Grand Foyer
7:00 PM	Regional Dinner (included with Packages A, B, and D)	Grand Ballroom
8:00 PM	Show & International Send-Off Celebration: <i>Choruses A and B</i> <i>Sirens of Gotham</i> <i>VOCE</i> <i>Harmony Celebration</i> <i>Sound Byte</i> <i>Just 4</i> <i>Liberty Oak</i> End-of-Show Regional Song - <i>Harmonize the World</i>	Grand Ballroom
	Prep and holding area for performers	Grand Ballroom South
10:00 PM	Informal Tagging Time	Grand Foyer
	Sunday, 9/16/18	
8:15 AM	Breakfast (included with Package A)	Grand Ballroom
9:30 AM	Welcome and Regional Song - Let There Be Peace on Earth	Grand Ballroom
9:45 AM	"Do you have a pulse on Sunday morning?" A singing class with Karen Sweeters	Grand Ballroom
11:00 AM	Closing	Grand Ballroom